# SDR WRLA20110510481

- Difficulty date: May 10, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N740WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25700
- Aircraft time: 71,044 hours, 9,386 cycles
- Engine: Pwa PW4056
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Debonded
- Location: Bs 360 S10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED STRINGER 10R AND 10AR BETWEEN STA 360 - STA 380 RT STRINGER 10.  COMPLIED WITH WOA EO 10-53000-101 R1, PERFORMED TERMINATING ACTION PER SB 747-53A2409 REV 5, THIS COMPLIES WITH AD 2006-20-02.
